Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 20 found articles
 
 
  Absence of limit cycles of a predator-prey system with a sigmoid functional response
 
 
Title: Absence of limit cycles of a predator-prey system with a sigmoid functional response
Author: Sugie, J.
Miyamoto, K.
Morino, K.
Appeared in: Applied mathematics letters
Paging: Volume 9 (1996) nr. 4 pages 6 p.
Year: 1996
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 20 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands